Calculus of Variations and Geometric Measure Theory

D. Bucur - A. Giacomini - P. Trebeschi

The Robin-Laplacian problem on varying domains

created by bucur on 09 Mar 2016
modified by giacomini on 12 Jan 2018


Published Paper

Inserted: 9 mar 2016
Last Updated: 12 jan 2018

Journal: Calc. Var. Partial Differential Equations
Volume: 55
Pages: 55-133
Year: 2016


We prove a stability result for elliptic equations under general Dirichlet-Robin boundary conditions with respect to the variation of the domain under the Hausdorff complementary topology. As a by-product, under the additional assumption of the convergence of the perimeters, we obtain a stability result for the classical Robin-Laplacian.